International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 610-610
Corrigendum: Mackey convergence and quasi-sequentially webbed spaces
Department of Mathematics, University of North Dakota, Grand Forks 58202, ND, USA
Copyright © 1991 Thomas E. Gilsdorf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.